Approximation for Difference of Lupas and Some Classical Operators

SOYBAŞ D., Malik N.

FILOMAT, vol.34, no.10, pp.3311-3318, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 10
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2010311s
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.3311-3318
  • Erciyes University Affiliated: Yes


The approximation of difference of two linear positive operators having different basis functions is discussed in the present article. The quantitative estimates in terms of weighted modulus of continuity for the difference of Lupas operators and the classical ones are obtained, viz. Lupas and Baskakov operators, Lupas and Szasz operators, Lupas and Baskakov-Kantorovich operators, Lupas and Szasz Kantorovich operators.